Equate Non-Drowsy Allergy Relief Loratadine Tablets, 10 mg, 60 Ct, 2 Pk

95 reviews - By: Equate

Equate Non-Drowsy Allergy Relief Loratadine Tablets, 10 mg, 60 Ct, 2 Pk
MSRP : $12.75

Sale : $11.98
Sold & shipped by Walmart
 

Equate Loratadine 10 mg, 120-Count:

  • This antihistamine is currently approved for the treatment of both indoor and outdoor allergy symptoms
  • Non-drowsy formula
  • 1 dose works for a full 24 hours
  • Temporarily relieves symptoms due to hay fever or other upper respiratory allergies
  • Equate allergy relief tablets are recommended for adults and children ages 6 years and over
  • Compare to Claritin's active ingredient
  • Loratadine 10 mg tablets help relieve sneezing, itchy and watery eyes, runny nose and itchy nose or throat
  • 2-pack of 60-count bottles (120 tablets total)

Jules

UPC : 681131837361 - Equate Non-Drowsy Allergy Relief Loratadine Tablets, 10 mg, 60 Ct, 2 Pk - PickPanda.com

Works just as good as the name brand and a lot cheaper

Catkisser62

My cats are so happy now

It works good, u can breathe like a ninjia, I rub cats across my face everyday now.

DogMom411

My cats are so happy now

As an allergy sufferer this is a much needed product and Equate provides this product at a really great price.

pudge7

good value

works as well as clariton at 1/3 the cost

Sharon

good value

Helps my allergies so much